2 doctors weighed in:

Does methylprednisone cause uncomfortable swelling and weight gain?

2 doctors weighed in
Dr. David Schleimer
Dentistry - Orthodontics

In brief: Yes

After prolonged use, all cortico-steroids tend to elicit swelling (moon face for one), also tends to increase appetite and that may exacerbate weight gain.
Good luck!

In brief: Yes

After prolonged use, all cortico-steroids tend to elicit swelling (moon face for one), also tends to increase appetite and that may exacerbate weight gain.
Good luck!
Dr. David Schleimer
Dr. David Schleimer
Thank
Dr. Padmavati Garvey
Obstetrics & Gynecology

In brief: Yes

Steroids in general cause water retention and weight gain.

In brief: Yes

Steroids in general cause water retention and weight gain.
Dr. Padmavati Garvey
Dr. Padmavati Garvey
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors